MORPHOLOGICAL CRITERIA OF THE COURSE OF THE PERITONITIS TREATED WITH THE PERIODICAL IRRIGATIONS OF THE ABDOMINAL-CAVITY

Authors
GALANKIN V.N. , DADVANI S.A. , KONYUKHOVA L.V. , KHARCHENKO N.M. , SOROKINA M.I.
Editors
-
Publisher
-
Number of issue
8
Language
Russian
Pages
45-52
Status
Published
Department
-
Link
-
DOI
-
Number
-
Volume
51
Year
1989
Organizations
-
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/9993/